Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Itchy skin; is my lymphoma acting up?
Jul 19, 2001

In the past couple of weeks my skin has just driven me crazy. it burns and the icthing is so intense. This past week low grade temps 100.2 and nightsweats again; I have a non-productive cough, but no enlarged lymphnodes. Next week I will receive VP16 and BCNU. I am also extremely fatigued again and get short of breathe after walking up stairs.I don't feel sick but that all relative to how sick I've been.My point of reference to sick is now somewhat different.I'm worried do you think the NHL is acting up? My HIV numbers CD4 271/22 and VL undectable,that was done 3 weeks ago and have never missed a dose. My H&H 12.6/35,Plates dropped from 250 to 96 in two weeks. What do you think? I'm worried.Thank you.

Response from Dr. Dezube

I appreciate your concern that your lymphoma may be acting up. I can tell you that itchiness and low grade fevers are not that uncommon. They do not necessarily mean that your lymphoma is acting up. Only time (and scans) will tell. I'm glad that your viral load is undetectable. That's the best sassurance against lymphoma, though there is obviously no guarantee when it comes to lymphoma. Also it's important to keep in mind, that AIDS patients can get fevers due to many other reasons other than lymphoma. It's very important that you get checked out both by your oncologist and your HIV doctor. Ofter my lymphoma patients have fevers and are concerned about tumor recurrence, but end up having an infection. Good luck. BD.


Previous
Great Counts but KS won't go away
Next
Does it sound like anal cancer?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement